# SDR UALA2011022800987

- Difficulty date: February 27, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 85,444 hours, 10,391 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FLICKER IN CRUISE.  COCKPIT SWITCH LOOSE. SECURED SWITCH.
